# SDR CALA0700125

- Difficulty date: March 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 28,723 hours, 9,244 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 97129922
- Condition: Overheated
- Location: Galley
- Part time: 26,912 hours, 8,645 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE NR 1 OVEN OVERHEATED AND BECAME VERY HOT WITH SMOKE COMING FROM THE OVEN.  THE FLIGHT ATTENDANT PULLED THE OVEN CIRCUIT BREAKER AND THE SMOKE CEASED.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  THE NR 1 OVEN WAS REMOVED AND REPLACED IAW IFM 25-36.  OPERATION CHECKED NORMAL.
